9:00 am — Registration – show your Eventbrite mobile app, or the print out, and collect your badge.
The first 50 people get a free copy of Oscar Berg’s book, ‘Collaborating in a Social Era’.
Coffee, pastries, networking, and sponsor displays in the lower foyer.
Join us for breakfast from 9:00 am (or earlier!) – register in good time for our 9:30 am start.
9:35 am — IA – peanut butter in the jam aisle: How Standard Life Aberdeen went about restructuring the entire information architecture of their intranet following adverse employee feedback six months after it was launched — Allan Tanner of Standard Life Aberdeen. ( 9 mins.)
9:45 am — Enterprise social dreams and nightmares: Australia and New Zealand Banking needed their enterprise social network to drive productivity but, while the launch went like a dream, there were difficulties to overcome. — Rita Zonius. ( 9 mins.)
9:55 am — Chatbots now: Talking to your intranet used to mean you were insane. Today it means you have a chatbot. Learn how chatbots and conversational UI are improving the employee experience — Chris McGrath of TangoWork. ( 9 mins.)
10:05 am — Counting the cost of information invisibility: Using a piece of rope Martin will enable every delegate to calculate the cost of not being able to find business-critical information — Martin White of Intranet Focus. ( 3 mins.)
10:25 am — Beyond cheerleading – how to truly champion your intranet: Get the whole organisation contributing to and using the intranet by effectively using champions to lighten the load — Sarah Blackburn of EasySharePoint. ( 9 mins.)
10:35 am — Bringing our values to life: How our intranet helped launch and embed our new vision and values, enabling our people to understand what they mean to them, their roles, and their careers — Sophie Coady of IG Group ( 9 mins.)
10:45 am — The intranet field of dreams: 9 tips in 9 minutes: Kevin Costner’s character was famously inspired by the voice telling him “if you build it, they will come” – perhaps true for baseball pitches, but not so for intranets. — Richard Acreman of WM Reply. ( 9 mins.)
Morning break ☕️
10:55 am — Break (35 minutes).
11:30 am — Make your intranet a ROARing success: The top four considerations when planning an intranet project, whether starting from scratch or revamping your existing solution. Interact’s proven framework will give you a head start. — Kelly Freeman of Interact. ( 9 mins.)
11:50 am — Find stuff quicker – make your search and taxonomies work for you: “Just make it like Google,” they say, but the intranet is not the unbounded internet. Helen offers practical tips on making the most of your current search tech and taxonomies — Helen Lippell. ( 9 mins.)
12:20 pm — Who needs governance?: It made sense when everyone knew their place. Now times are different. Technology is much easier to use. Staff expect to be trusted. Does governance inhibit trying things out? Should we be more or less controlling of our digital workspaces? — Martyn Perks of Unily. ( 9 mins.)
12:40 pm — Cutting through the noise – a digital space to help line managers: Line managers can be pivotal in aligning and engaging teams with business strategy. Our line managers’ hub is their kick-start to the month ahead. — Sarah Moffatt of the Association of Chartered Certified Accountants. ( 9 mins.)
12:50 pm — Five-ish ways not to fail your users: Hindsight is a wonderful thing. A frank retrospective of things not to do to ensure the success of your intranet project (whatever that actually means) — Lisa Riemers. ( 9 mins.)
1:00 pm — Lovely lunch (65 minutes). A standing lunch, or you can sit down – stretch your legs and get to know your fellow conventionists.
2:10 pm — Blind dogs and Englishmen – ancient wisdom for technologists: Why is communication so complicated, and why is it so hard to change people’s minds? Take some tips from social psychology to help make you a communication Jedi — Scott McArthur. ( 15 mins.)
2:25 pm — The spark: how your intranet project can go wrong before you even start: When your project goes up in flames, you feel the burn. How do you make sure you work on the right problem, not just the first idea that sparked it off? — Chris Tubb. ( 9 mins.)
2:45 pm — Knowing me knowing you – Why it’s vital to get to know colleagues across the business: Colleague needs change over time, regular contact with your users ensures that you deliver Intranet and communications that is fit for purpose. — Laura Jones of Co-operative Bank. ( 9 mins.)
2:55 pm — What’s working – research results from 186 orgs: Results and insights from IntraTeam’s digital workplace survey, showing how to get more value from your intranet and tools — Kurt Kragh Sørensen of IntraTeam. ( 9 mins.)
World Café ☕️
3:05 pm — Explanation of this afternoon’s table discussion topics
Each speaker facilitates a conversation at a table in the main hall. It’s a ‘World Café‘, meaning it’s about informal dialogue (not monologue).
First session ☕️
3:10 pm — Move to a new table (or don’t) and ensure there’s only five people maximum. Grab a coffee. ( 30 mins.)
Second session ☕️
3:40 pm — Move to a new table (or don’t) and ensure there’s only five people maximum. Don’t forget to grab coffee and cake. ( 30 mins.)
Third session ☕️
4:10 pm — Move to a new table (or don’t) and ensure there’s only five people maximum. ( 30 mins.)
Panel discussion 💬
4:40 pm — Selected guests take to the stage to answer questions, throw out ideas, and wrap up the day. Chaired by Sam Marshall of ClearBox. ( 15 mins.)
Diamond Award 💎
4:55 pm — The nominees, and the winner of the Diamond Award – for remarkable contribution to the intranet community.
Drinks, nibbles, and DJ 🍾🍷🍺🎶👨🏼🎤
5:05 pm — Champagne(?) Drinks Reception in the upper foyer, thanks to the Digital Workplace Group.
Buffet icon by Krisada; Cafe seating by Arthur Shlain from the Noun Project.